Notes on drift estimation for certain non-recurrent diffusion processes from sampled data

Research output: Contribution to journalArticle

10 Citations (Scopus)


Given discrete samples from Ornstein-Uhlenbeck processes, we consider two kinds of approximated MLE's for the drift parameter, which are asymptotically efficient in ergodic case. Our interest is the rate of convergence of those estimators when the process is non-recurrent. We add a remark when the underlying process has a slightly more general drift.

Original languageEnglish
Pages (from-to)2200-2207
Number of pages8
JournalStatistics and Probability Letters
Issue number20
Publication statusPublished - 2009 Oct 15


ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this